Repositorio de producción científica de la Universidad de Sevilla

Fixed points of single- and set-valued mappings in uniformly convex metric spaces with no metric convexity

 

Advanced Search
 
Opened Access Fixed points of single- and set-valued mappings in uniformly convex metric spaces with no metric convexity
Cites

Show item statistics
Icon
Export to
Author: Espínola García, Rafael
Fernández León, Aurora
Piatek, Bozena
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2010
Published in: Fixed Point Theory and Applications, 2010, 1-16.
Document type: Article
Abstract: We study the existence of fixed points and convergence of iterates for asymptotic pointwise contractions in uniformly convex metric spaces. We also study the existence of fixed points for setvalued nonexpansive mappings in the same class of spaces. Our results do not assume convexity of the metric which makes a big difference when studying the existence of fixed points for set-valued mappings.
Cite: Espínola García, R., Fernández León, A. y Piatek, B. (2010). Fixed points of single- and set-valued mappings in uniformly convex metric spaces with no metric convexity. Fixed Point Theory and Applications, 2010, 1-16.
Size: 234.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/43921

DOI: 10.1155/2010/169837

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)